# SDR FDEA202209082254

- Difficulty date: September 8, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA05261
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD LEFT HAND SIDE DOUBLER   CUTOUT ( SPOILER MIXER QUADRANT ACCESS LOCATION) FOUND CRACK. CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD LEFT HAND SPOILER MIXER   QUADRANT ACCESS LOCATION AT STATION 1381 CRACKED DOUBLER REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. DOUBLER FABRICATED BY MACHINING AS PER DOUGLAS   DRAWING AEA 0526 REVISION NC. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
